Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 4, pp. 381-414 (2000)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Nonsymmetric Two-Dimensional Viscous Flow Through an Aperture

L.P. Rivkind and V.A. Solonnikov

Department of Mathematics, University of Dortmund - GERMANY
E-mail: rivkind@math.uni-dortmund.de
V.A. Steklov Math. Inst., S. Petersburg - RUSSIA
E-mail: solonnik@pdmi.ras.ru , slk@dns.unife.it

Abstract: We consider a stationary free boundary problem for the Navier-Stokes equations governing effluence of a viscous incompressible liquid out of unbounded non-expanding at infinity, in general, non-symmetric strip-like domain $\Omega_-$ outside which the liquid forms a sector-like jet with free (unknown) boundary and with the limiting opening angle $\theta\in(0,\pi/2)$. Conditions at the free boundary take account of the capillary forces but external forces are absent. The total flux of the liquid through arbitrary cross-section of $\Omega_-$ is prescribed and assumed to be small. Under this condition, we prove the existence of an isolated solution of the problem which is found in a certain weighted Hölder space of functions.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition